This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
To put it simply, my scrotum (the skin) constantly sweats, its always red. Inturn my penis and entire groin sweats constantly; wearing appropriate breathable underwear does not help and I have been checked out for STD's and that is clear.
I have used hydrocortisone and that is usless.
I dont have pain unless I really provoke it.
Using soap makes it MUCH worse.
This has been going on for so long now and I'm at a total loss. I dont know what to do.It is so depressing.
Any help, suggestions for a possible soloution would be greatly appreciated.
This sounds like a case of hyperhidrosis. Hyperhidrosis refers to abnormal excessive sweating of a certain part of the body. There may be an underlying genetic cause. Others may be due to a neurologic or hormonal problem. Mostly however,the cause is unknown.
For how long have you experienced this condition?
Do you experience this in other parts of the body?
What other tests were done to help establish the diagnosis?
I suggest that you seek consult with a dermatologist for this. A culture of skin scrapings from the area and microscopic examination of the specimen may help exclude an underlying fungal infection. If this has persisted for quite sometime, a skin biopsy may help define the underlying cause of the problem. You may discuss with the dermatologist if such diagnostic examinations may be indicated considering the involved area.
I have had this condition for years.
I dont have this condtion in other parts of my body.
No other tests have been done to reach a diagnosis, I am really stressed out about it. I was told I could get a determotolgist appointment late march but they still havent got back to me, and waiting and waiting makes me more and more nervous. I dont think they will get back to me after all this time, I feel they dont take me seriously. What could that reveal I mean we know all the possible, potential outcomes dont we?
I used the soap 'Cetephil' once and that made things worse, more sticky, do you think that it can have permanent effects?
I dont think its a fungal infection, I cant remmember who told me that.
I have never heard of the term ''hyperhidrosis'' apparntly it can just start for no reason. I am so confused.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST